# SDR DJFA2007084

- Difficulty date: July 31, 2007
- Submitted: August 4, 2007
- Operation: Air carrier
- Aircraft: N436LX
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 6,058 hours, 5,165 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A210863
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,058 hours, 5,165 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE LT IB ROLLER BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70. RIB WAS REPLACED WITH NEW UPGRADED RIB.
